Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 17 found articles
 
 
  Nonlinear black-box models in system identification: Mathematical foundations
 
 
Title: Nonlinear black-box models in system identification: Mathematical foundations
Author: Juditsky, Anatoli
Hjalmarsson, Håkan
Benveniste, Albert
Delyon, Bernard
Ljung, Lennart
SjÖberg, Jonas
Zhang, Qinghua
Appeared in: Automatica
Paging: Volume 31 (1995) nr. 12 pages 26 p.
Year: 1995
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands